Xalatan and lumigan

Common Questions and Answers about Xalatan and lumigan

xalatan

l have been taking Xalatan for a year and there has'nt been any side effects except my eyes feeling a bit dry l have developed some floaters but my doctor says it most likley has nothing to do with the xalatan , but the past few weeks it has been starting to sting or feel a bit , sometimes l put in two drops at a time instead of one , could putting too much in cause this soreness, is there an eye drop such as a lubricant eye drop l could take that relieves the soreness.
latanoprost (Xalatan brand name), Travatan-Z, Lumigan and Zioptan.
The only thing that may help is stopping the lumigan and eventually you may see some improvement. You can also get the same problem with travatan and xalatan. I suggest you look into SLT laser treatment as a way to reduce the pressure and maybe drop down to just one medication a day hopefully. Then you might be able to use alphagan or trusot/azopt or a beta blocker and avoid the darkening problem.
I'm using Alphagant and Xalatan eye dropes and my Dilantan has gone up to 26 (usually 12) Mean anything to you?
Xalatan, Travatan and Lumigan.
Only your surgeon can tell.
You must have pretty severe glaucoma. Yes I wwould get a third opinion. Find one at www.aao.org Yes Lumigan, Xalatan and Travatan make eyelashes grow thick and long. Lumigan is being marketed as "Lumilash" for cosmetic reasons for just this purpose.
Most eye MDs begin RX with a prostaglandin analog (lumigan, travitan or Xalatan).
org The glaucoma drops Xalatan, Lumigan and Travitan Z grown eyelashes in about 70% of the people that use them. The FDA has just approved a formulation of lumigan called Latisse for use to grow eyelashes.
Also call if you don't have insurance. Xalatan is similar to Travatan or Lumigan--these are used 1st line often these days. Some of the glaucoma drugs are generics. Walmart (although I don't like to recommend this store over other pharmacies), and some of the other chains have $4-5 a month Rx programs, and the glaucoma drug on most of them is timolol drops (not the gel).
However, last visit hemorrhage on optic nerve found and added Alpgagan P to Lumigan, did not do a thing after 6 weeks, pressure 24 today. Dr. Stated Alphagan P was the best he could do with MEDS, and it did not do a thing so wants to do SLT which he says may not work or can make pressure worse. So if SLT does not work are my only options more riskier surgeries! Visual field gave been perfect for last 8 years, do not know if this hemorrhage has caused defects as yet!
I was diagnosed with glaucoma four years ago and was immediately put on Xalatan once a day both eyes. Two years later was taken off Xalatan and put on Cosopt & Alphagan, twice a day, Lumigan once a day, both eyes. For the past two years my diopter went from -4.00 both eyes, to -9.50 left eye, -7.00 right eye, as of today, in steady progression. I can already tell I'm probably not seeing 20/40 presently and need stronger contacts.
The SLT is gnerally considered equal to one drop so even if you are treated and respond you likely will need to stay on xalatan. You need to ask your Eye MD what type of glaucoma your have often in young like you its pigmentary glaucoma or pseudofoliation glaucoma. You can always get a second opinion.
If glaucoma is severe (on 3 or 4 drops) then it is often coupled with a glaucoma filtering procedure and that makes it the more complicated. Often Xalatan, lumigan and travatan-Z are discontineed for a couple of months due to increaing the risk of swelling of the macula. Your surgeon will need to expain your options and the risks.
It's a lot work to stay beautiful, especially for those in the television and entertainment industries where your face and figure can have a big effect on your paycheck. And, hey if you're not a movie star but want to look like one - more power to you. Anyway, I wanted to let you know that this product really does work. Early results with LATISSE with my patients and from other doctors I know, confirms my belief.
Some glaucoma drops like xalatan, travatan or lumigan can actually cause some darkening around eyes though. Now regarding glare you will notice vision to be quite a bit brighter after cataract surgery so I am not sure if you are just noticing much brighter vision or real glare. If you have real glare then you should make sure you have proper glasses prescription and wear sunglasses as needed.
Most ophthalmologists, including me, start treatment with prostaglandin analogs (In the US Lumigan, Xalatan or Travatan). These medications are very effective, very safe and have very few contraindications. There are three other kinds of glaucoma medications (drops) that are often used. Only one of the four, (beta blockers) have major side effects and frequent contraindications. It would help to know what a test called gonioscopy has shown your eye.
Hair loss is not a problem with glaucoma drops and in fact one group of drops (prostaglandin antilogs-Xalatan, Lumigan, Travitan-Z) actually grown hair. About 70% of people on these medications exhibit thicker longer lashes. The makers of Lumigan recently started to market the very same drops under the name Latisse for eyelash growth. I understand that they also looked into using it as a treatment for baldness but its too expensive to cover a large area like the scalp.
I know it cause the burning and after trying about everything else at the Pharmacy- My new Doc has me using Celluvisc--can't see much at all when I use it but it really does work on the burning and pain . Tryed putting them in and went outside and didn't help there . Can Dry Eye be that disabling ?????? I can't drive - can't read small print--can't even stand going to well lit stores for over an hour even with surgery sunglasses .
MedHelp Health Answers